# SDR FDEA201512194042

- Difficulty date: December 19, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 39,663 hours, 14,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N34311
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 400, BELOW STRINGER 16R.   REMOVED FASTENERS IAW SRM 51-40-02, PERFORMED HFEC AND SURROUNDING AREA IAW NDTM PART 6.  NO CRACKS NOTED.  ON INSTALLATION OF FASTENERS ORIGINAL CONTOUR WAS RESTORED, NO DENT NOTED.
